# SDR RRXA003693

- Difficulty date: July 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- Aircraft time: 83,273 hours, 26,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE FRAME SPLICE  AT STA 1420 AND L34R-36R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW SPLICE IAW DC-8 SRM 51-1-21.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
